Does Plaquenil causes panic attacks?

MilohleMilohle Member New Member
I was diagnosed with Lupus and have been taking Plaquenil. Since I started the treatment I do not sleep very well. I would wake up in the middle of the night with my heart pumping so fast like am having a panic attack, I am suddenly Very emotional and get easily frightened. Anyone who experienced this?

Best Answers

  • CristinaElenaCristinaElena Member New Member
    Accepted Answer
    I went through the same thing at the beginning but over time, the sleep schedule returned, and as for the high pulse, I went to a specialist for a treatment that restored my heart rate to normal.

  • masoosmasoos Member New Member
    Accepted Answer
    I've been on Plaquenil for almost 20 years and don't recall ever having this problem. The plaquenil did greatly help with my symptoms though! I'm on 200mg twice a day.

Answers

Sign In or Register to comment.